# SDR TC8A97024

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38322211
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 4 ENGINE STARTER FAILED ON STARTUP.  REMOVED AND REPLACED PNEUMATIC STARTER, ENGINE OPS CHECKS OK IAW MM 80-10-1.
